Sh:268

Bib entry
@article{Sh:268,
 author = {Hajnal, Andr{\'a}s and Kanamori, Akihiro and Shelah, Saharon},
 title = {{Regressive partition relations for infinite cardinals}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {299},
 number = {1},
 year = {1987},
 pages = {145--154},
 issn = {0002-9947},
 doi = {10.2307/2000486},
 mrclass = {03E05 (03E55)},
 mrnumber = {869404},
 mrreviewer = {James Baumgartner},
 doi = {10.2307/2000486}
}